# SDR SWAA000300

- Difficulty date: February 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 1285M39P01
- Condition: Bird Strike
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

NR 1 ENG ENCOUNTERED A BIRD STRIKE DURING TAKEOFF.  C/W BIRD STRIKE INSPECTION AND REMOVED AND REPLACED NR 1 ENG FAN BLADES PER MM.
